Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 59, NWS Austin/San Antonio, TX

May 3, 2019Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 1:42 AM CDT for Kinney County, Val Verde County, Texas. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2019, 1:42 AM CDT (06:42 UTC)
Expired
May 3, 2019, 3:00 AM CDT
In force
78 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 6:57 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2026 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS54 KEWX 030642
SVREWX
TXC271-465-030800-
/O.NEW.KEWX.SV.W.0059.190503T0642Z-190503T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
142 AM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southern Kinney County in south central Texas...
  Southeastern Val Verde County in south central Texas...

* Until 300 AM CDT.

* At 142 AM CDT, a severe thunderstorm was located near Del Rio,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Del Rio, Brackettville, Spofford, Val Verde Park, Anacacho,
  Standart, Alamo Village, Cienegas Terrace, Amanda, Laughlin AFB and
  Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2947 10022 2909 10023 2909 10067 2911 10069
      2912 10072 2917 10078 2920 10077 2926 10081
      2928 10087 2931 10089 2933 10094 2935 10095
      2936 10100 2941 10104 2944 10104
TIME...MOT...LOC 0642Z 273DEG 27KT 2932 10092 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
2 follow-up statements
566 
WWUS54 KEWX 030722
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
222 AM CDT Fri May 3 2019

TXC465-030731-
/O.CAN.KEWX.SV.W.0059.000000T0000Z-190503T0800Z/
Val Verde TX-
222 AM CDT Fri May 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

LAT...LON 2923 10079 2924 10076 2926 10076 2926 10075
      2933 10073 2934 10071 2940 10071 2944 10069
      2947 10022 2909 10023 2909 10067 2917 10078
      2920 10077
TIME...MOT...LOC 0721Z 264DEG 22KT 2924 10062 

$$

TXC271-030800-
/O.CON.KEWX.SV.W.0059.000000T0000Z-190503T0800Z/
Kinney TX-
222 AM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN KINNEY COUNTY...

At 221 AM CDT, a severe thunderstorm was located 7 miles south of
Standart, or 13 miles west of Brackettville, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brackettville, Spofford, Anacacho, Standart, Alamo Village, Amanda
and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2923 10079 2924 10076 2926 10076 2926 10075
      2933 10073 2934 10071 2940 10071 2944 10069
      2947 10022 2909 10023 2909 10067 2917 10078
      2920 10077
TIME...MOT...LOC 0721Z 264DEG 22KT 2924 10062 

HAIL...0.75IN
WIND...60MPH
 
$$

CP
577 
WWUS54 KEWX 030756
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
256 AM CDT Fri May 3 2019

TXC271-030805-
/O.EXP.KEWX.SV.W.0059.000000T0000Z-190503T0800Z/
Kinney TX-
256 AM CDT Fri May 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KINNEY COUNTY WILL
EXPIRE AT 300 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2923 10079 2924 10076 2926 10076 2926 10075
      2933 10073 2934 10071 2940 10071 2944 10069
      2947 10022 2909 10023 2909 10067 2917 10078
      2920 10077
TIME...MOT...LOC 0755Z 273DEG 27KT 2923 10034 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:21 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 3, 12:21 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1221 AM CDT Fri May 3 2019

.AVIATION...
A plethora of surface boundaries and an upper level disturbance will
keep SHRA/TSRA going overnight through Friday night. Have kept TSRA
at KDRT for the next few hours where they are ongoing and then VCSH
for the morning hours elsewhere, then VCTS for peak heating in the
afternoon into evening. MVFR CIGs will lower to IFR by morning, then
slowly rise to VFR in the afternoon. Wind gusts to 40 KTs are
possible in and near the TSRA, otherwise east to southeast at 5 to 15
KTs.

&&

.PREV DISCUSSION... /ISSUED 859 PM CDT Thu May 2 2019/

UPDATE...
Earlier convection across Central Texas and the Hill Country has
shifted east, leaving a swath of 1 to over 3 inches of rain across
Gillespie County in its wake. Farther west, strong to severe
thunderstorms were developing along a remnant outflow boundary
stretching from Fort Stockton to Rocksprings to Pleasanton. The 00Z
Del Rio sounding sampled the environment ahead of this boundary,
which was characterized by over 3000 J/kg of surface based CAPE, over
30 knots of effective bulk shear, with backed winds through the
lowest 7000 feet of the sounding. This means that not only organized
thunderstorms are possible ahead of the boundary, but the instability
present will continue to promote rapid thunderstorm intensification.
Thick mid-level CAPE profiles and mid-level dry air will create a
favorable environment for updraft acceleration and consequently large
hail/damaging winds, with the backed winds creating at least a
transient tornado threat within the vicinity of the outflow boundary.
High resolution guidance has struggled to capture the evolution of
events today and primarily relying on short term extrapolation of
trends for the forecast through the remainder of the evening hours.
Expect nocturnal stabilization should allow for activity along the
Rio Grande to wane with a break in rain possible for a few hours this
evening. A developing 20-25 knot low level jet overnight should
allow for scattered showers and a few thunderstorms to redevelop
across the region after midnight into the pre-dawn hours.

Updated grids to account for temperature and radar trends behind the
outflow boundary as well as made minor grid updates for the issuance
of Severe Thunderstorm Watch 123.

PREV DISCUSSION... /ISSUED 720 PM CDT Thu May 2 2019/

AVIATION...
VFR conditions will deteriorate to MVFR/high end IFR overnight as a
low level jet strengthens across South Central Texas. Most convection
has remained outside of the terminals tonight but will continue to
monitor and amend should TSRA look to impact a terminal, especially
with a secondary round developing near DRT early this evening. An
outflow boundary moving across SAT/SSF will allow for a north to
northeast wind to prevail at AUS and the San Antonio terminals early
in the TAF period with winds veering to the east/southeast as the
boundary moves farther away from the terminals. Expect east to
southeast winds to prevail through the remainder of the period in the
5-10 knot range.

Confidence is low in the TAF beyond the first 6 hours as disturbances
moving across the region in the west/southwest flow aloft and the
presence of leftover boundaries from rain tonight will ultimately
affect SHRA/TSRA development during the day Friday. Have included a
VCTS for anticipated peak heating but adjustments in timing are
expected in future issuances.

PREV DISCUSSION... /ISSUED 330 PM CDT Thu May 2 2019/

SHORT TERM (Tonight through Friday Night)...
A fairly complex forecast is in store for this afternoon and evening
across south central Texas. Current radar data shows a slow weakening
trend in the supercell along the Sutton and Edwards county line.
However, we are seeing some clearing of skies farther south and west
along the Rio Grande and even as far west as eastern Brewster county
in the lower Trans Pecos region. For the remainder of this afternoon
into the early evening hours, areas along the Rio Grande and nearby
portions of the southern Edwards Plateau and western Hill Country
will remain favored for additional shower and thunderstorm
development. SPC mesoscale analysis products show the atmosphere is
uncapped with MLCAPEs in the 3000-3500 J/kg range along the Rio
Grande. The cap has also eroded and with additional daytime heating,
this area will be favored for additional strong to severe
thunderstorms. Farther east across the remainder of the Hill country
and into the I-35 corridor, persistent cloud cover and cooler
temperatures should keep convective development limited to mainly
isolated to scattered. However, should the area of thunderstorms
across the Rio Grande get organized, we could see convection trend
upward across the Hill Country and I-35 corridor this evening.
Finally, across the coastal plains we have seen more sunshine and
could see at least some scattered strong convection this afternoon
and evening. The main severe weather concerns today will be large
hail and damaging winds. However, locally backed flow in the low-
levels near any boundaries could produce a brief tornado threat. The
other concern will be for locally heavy rainfall as we have a very
moist airmass in place across the region. Some of the initial storms
will be slow moving and capable of producing rainfall rates up to 2
inches/hour.

We should see the threat for severe weather decrease by late evening
as we loose daytime heating. However, we do still have plenty of
moisture in place and active flow aloft, so shower and thunderstorm
chances will remain in the forecast through tonight.

The weather on Friday will largely depend on what transpires this
evening and overnight. As of now, we will keep fairly high rain
chances in the forecast Friday morning, but do not expect favorable
conditions for severe thunderstorms at this time. However, with some
afternoon breaks in the clouds we should be able to destabilize and
we will increase rain chances for all areas. We can't rule out some
severe thunderstorms as well and are under a Slight risk for most of
south central Texas. Locally heavy rainfall will also be a concern
given plenty of moisture, slow moving storms and remnant outflow
boundaries.

LONG TERM (Saturday through Thursday)...
Rain chances should temporarily decrease across the area this weekend
as shortwave ridging in the mid-levels moves in from the west. The
pattern will turn active once again early next week as another upper
level trough develops to our west. We will keep fairly high rain
chances in the forecast through at least mid-week. High temperatures
should stay close to normal, with overnight lows likely remaining
above normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  81  62  84  67 /  60  20   0  -   10
Austin Bergstrom Intl Airport  64  81  61  84  66 /  60  20   0  -   10
New Braunfels Muni Airport     64  81  62  84  66 /  60  20   0  10  10
Burnet Muni Airport            62  77  59  82  65 /  50  10   0   0  10
Del Rio Intl Airport           65  86  65  87  67 /  40  10  10  10  40
Georgetown Muni Airport        63  79  60  84  66 /  60  10   0   0  10
Hondo Muni Airport             64  85  63  87  68 /  50  10   0  10  20
San Marcos Muni Airport        64  81  61  84  66 /  60  20   0  -   10
La Grange - Fayette Regional   67  83  64  87  68 /  70  40   0  10  10
San Antonio Intl Airport       64  82  63  85  68 /  60  20   0  10  10
Stinson Muni Airport           65  83  64  84  69 /  60  20   0  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...04
Short-Term/Long-Term...05
Hazardous weather outlook, May 2, 3:56 AM CDT, 21 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
356 AM CDT Thu May 2 2019

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
356 AM CDT Thu May 2 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There is a slight risk of severe storms for most of South-Central
Texas this afternoon and evening. Large hail and damaging winds
will be the main threats, but isolated tornadoes will be possible
especially west of I-35. In addition, rainfall amounts could
exceed 2 inches within the stronger thunderstorms which could lead
to minor flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong storms will remain possible Friday and the entire area is
in a marginal risk for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 2, 9:29 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU MAY 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TORNADO          9 NE COMSTOCK           29.79N 101.09W
05/02/2019                   VAL VERDE          TX   STORM CHASER

            STORM CHASER REPORTED A TORNADO
            APPROXIMATELY 9 MILES NORTHEAST OF COMSTOCK.

&&

CVP
Local storm report, May 2, 10:45 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 PM CDT THU MAY 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             3 WSW ROUGH CANYON RECR 29.56N 101.03W
05/02/2019  E2.00 INCH       VAL VERDE          TX   PUBLIC

&&

CVP
Special weather statement, May 2, 11:49 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1149 PM CDT Thu May 2 2019

TXZ171-172-190-192-030530-
Blanco TX-Llano TX-Burnet TX-Travis TX-
1149 PM CDT Thu May 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TRAVIS...NORTH
CENTRAL BLANCO...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES
UNTIL 1230 AM CDT...

At 1149 PM CDT, Doppler radar was tracking a strong thunderstorm near
Horseshoe Bay, or near Round Mountain, moving east at 20 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay,
Meadowlakes, Spicewood, Smithwick, Oatmeal and Cottonwood Shores.

LAT...LON 3075 9813 3063 9804 3062 9805 3061 9804
      3062 9803 3053 9796 3040 9841 3052 9848
TIME...MOT...LOC 0449Z 251DEG 17KT 3049 9835

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSpecial Weather StatementEWXVal Verde48 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningEWXVal Verde83 min
May 2, 8:00 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 2, 8:19 PM CDTSevere Thunderstorm WarningEWXVal Verde86 min
May 2, 8:41 PM CDTTornado WarningEWXVal Verde22 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 2, 8:59 PM CDTSevere Thunderstorm WarningEWXVal Verde61 min
May 2, 9:19 PM CDTTornado WarningEWXVal Verde26 min
May 2, 9:34 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde26 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXVal Verde62 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningEWXDimmit41 min
May 2, 10:46 PM CDTAreal Flood AdvisoryEWXVal Verde6 hr
May 2, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 2, 11:29 PM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 2, 11:49 PM CDTSpecial Weather StatementEWXBurnet41 min
May 3, 12:00 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde75 min
May 3, 12:34 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
May 3, 1:32 AM CDTRiver Flood WarningEWXVal Verde7 hr
May 3, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
May 3, 2:58 AM CDTSpecial Weather StatementEWXKinney32 min
May 3, 3:23 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 3, 5:19 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 3, 7:22 AM CDTTornado WarningEWXDeWitt23 min
May 3, 7:25 AM CDTTornado WarningEWXFayette35 min
May 3, 7:45 AM CDTSpecial Weather StatementEWXDeWitt60 min
May 3, 8:08 AM CDTSpecial Weather StatementEWXFayette67 min
May 3, 8:33 AM CDTTornado WarningEWXFayette27 min
May 3, 8:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
May 3, 8:59 AM CDTTornado WarningEWXFayette31 min
May 3, 9:14 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca46 min
May 3, 9:20 AM CDTTornado WarningEWXFayette40 min
May 3, 9:37 AM CDTTornado WarningEWXLavaca38 min
May 3, 9:57 AM CDTSevere Thunderstorm WarningEWXLavaca48 min
May 3, 3:12 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 3, 4:14 PM CDTSpecial Weather StatementEWXZavala46 min
May 3, 4:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 3, 4:30 PM CDTSpecial Weather StatementEWXEdwards45 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde55 min
May 3, 4:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall39 min
May 3, 4:46 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall119 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde55 min
May 3, 5:10 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 3, 5:14 PM CDTSevere Thunderstorm WarningEWXBlanco46 min
May 3, 5:21 PM CDTSevere Thunderstorm WarningEWXEdwards, Real54 min
May 3, 5:26 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall11 hr
May 3, 5:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 5:34 PM CDTSpecial Weather StatementEWXTravis26 min
May 3, 5:48 PM CDTSpecial Weather StatementEWXGillespie42 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays47 min
May 3, 6:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney45 min
May 3, 6:01 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 3, 6:10 PM CDTFlash Flood WarningEWXGillespie3 hr
May 3, 6:16 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
May 3, 6:26 PM CDTFlash Flood WarningEWXHays, Travis11 hr
May 3, 6:27 PM CDTSevere Thunderstorm WarningEWXReal63 min
May 3, 6:29 PM CDTSpecial Weather StatementEWXGillespie46 min
May 3, 6:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney37 min
May 3, 6:43 PM CDTSevere Thunderstorm WarningEWXHays, Travis62 min
May 3, 6:54 PM CDTSpecial Weather StatementEWXBandera, Kendall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.